# SDR AALA20100720LHR01

- Difficulty date: July 20, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 77,179 hours, 12,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024092008
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING ESCAPE HATCH EXIT SIGN COVER MISSING.  REPLACED OVERWING EXIT SIGN.  OPS CHECKED NORMAL.
